Remark on sk, t-Jacobsthal numbers

Apisit Pakapongpun
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 25, 2019, Number 2, Pages 36—39
DOI: 10.7546/nntdm.2019.25.2.36-39
Download full paper: PDF, 130 Kb

Details

Authors and affiliations

Apisit Pakapongpun 
Department of Mathematics, Faculty of Science
Burapha University, Chonburi 20131, Thailand

Abstract

A new generalization of the Jacobsthal numbers is introduced and the properties of the new numbers are studied.

Keywords

  • Jacobsthal numbers
  • sk, t-Jacobsthal numbers

2010 Mathematics Subject Classification

  • 11B37

References

  1. Ribenboim, P. (1999). The Theory of Classical Variations, Springer, New York.
  2. Atanassov, K. T. (2011). Remark on Jacobsthal numbers. Part 2. Notes on Number Theory and Discrete Mathematics, 17 (2), 37–39.
  3. Atanassov, K. T. (2012). Short remark on Jacobsthal numbers. Notes on Number Theory and Discrete Mathematics, 18 (2), 63–64.
  4. Bueno, A. C. F. (2014). On sk-Jacobsthal numbers. Notes on Number Theory and Discrete Mathematics, 20 (3), 61–63.

Related papers

Cite this paper

APA

Pakapongpun, A. (2019). Remark on sk, t-Jacobsthal numbers. Notes on Number Theory and Discrete Mathematics, 25(2), 36-39, doi: 10.7546/nntdm.2019.25.2.36-39.

Chicago

Pakapongpun, Apisit. “Remark on sk, t-Jacobsthal Numbers.” Notes on Number Theory and Discrete Mathematics 25, no. 2 (2019): 36-39, doi: 10.7546/nntdm.2019.25.2.36-39.

MLA

Pakapongpun, Apisit. “Remark on sk, t-Jacobsthal Numbers.” Notes on Number Theory and Discrete Mathematics 25.2 (2019): 36-39. Print, doi: 10.7546/nntdm.2019.25.2.36-39.

Comments are closed.